On reductive operator algebras and the invariant subspace problem
Doklady Akademii Nauk, Tome 216 (1974) no. 1, pp. 36-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_1_a7,
author = {A. I. Loginov and V. S. Shulman},
title = {On reductive operator algebras and the invariant subspace problem},
journal = {Doklady Akademii Nauk},
pages = {36--38},
year = {1974},
volume = {216},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_1_a7/}
}
A. I. Loginov; V. S. Shulman. On reductive operator algebras and the invariant subspace problem. Doklady Akademii Nauk, Tome 216 (1974) no. 1, pp. 36-38. http://geodesic.mathdoc.fr/item/DAN_1974_216_1_a7/